# SDR CALA2014061391272

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 53,467 hours, 13,009 cycles
- Engine: Pwa PW4056
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Spoiler Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPOILER SQUIB TEST DOES NOT LIGHT UP EMER ESCAPE GREEN TEST LIGHTS ON TEST 1 & 2.  FOUND CONNECTOR M961 DISCONNECTED FROM BATTERY PACK.  CONNECTED BATTERY PACK CONNECTOR M961 IAW AMM25-65-00.  SQUIB LIGHTS NOW TEST OK.
